Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 12, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Mar 16, 2008, 4:40 AM CDT for 4 counties in Texas. It took effect at Mar 16, 2008, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2008, 4:40 AM CDT (09:40 UTC)
- In effect from
- Mar 16, 2008, 1:00 PM CDT
- Expired
- Mar 16, 2008, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3829 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 160940 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 440 AM CDT SUN MAR 16 2008 ...DENSE FOG AND STRONG WINDS EXPECTED ACROSS MUCH OF DEEP SOUTH TEXAS TODAY... .THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS PORTIONS OF DEEP SOUTH TEXAS. THESE AREAS DENSE FOG WILL PERSIST THROUGHOUT THE EARLY MORNING HOURS EVENTUALLY DISSIPATING AFTER SUNRISE. STRONG SOUTHEAST WINDS ARE ALSO EXPECTED ACROSS THE EASTERN PORTIONS OF DEEP SOUTH TEXAS THIS AFTERNOON. TXZ251-253-161745- /O.NEW.KBRO.WI.Y.0012.080316T1800Z-080317T0000Z/ /O.EXA.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/ KENEDY-HIDALGO- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO 440 AM CDT SUN MAR 16 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS THE EASTERN PORTIONS OF DEEP SOUTH TEXAS EARLY THIS MORNING. THESE AREAS OF DENSE FOG WILL PERSIST THROUGHOUT THE EARLY MORNING HOURS REDUCING THE VISIBILITIES INTO THE ONE QUARTER TO ONE HALF OF A MILE RANGE WITHIN THE ADVISORY AREA. THESE AREAS OF DENSE FOG WILL EVENTUALLY DISSIPATE AFTER SUNRISE. ALSO...A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT SOUTHWEST WILL STEADILY INCREASE THE SOUTHEAST SURFACE WINDS OVER DEEP SOUTH TEXAS OVER THE NEXT SEVERAL DAYS. THE SOUTHEAST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY THIS AFTERNOON. THESE STRONG WINDS WILL PERSIST UNTIL AROUND SUNSET. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. $$ TXZ254>257-161745- /O.NEW.KBRO.WI.Y.0012.080316T1800Z-080317T0000Z/ /O.CON.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/ INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 440 AM CDT SUN MAR 16 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS THE EASTERN PORTIONS OF DEEP SOUTH TEXAS EARLY THIS MORNING. THESE AREAS OF DENSE FOG WILL PERSIST THROUGHOUT THE EARLY MORNING HOURS REDUCING THE VISIBILITIES INTO THE ONE QUARTER TO ONE HALF OF A MILE RANGE WITHIN THE ADVISORY AREA. THESE AREAS OF DENSE FOG WILL EVENTUALLY DISSIPATE AFTER SUNRISE. ALSO...A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT SOUTHWEST WILL STEADILY INCREASE THE SOUTHEAST SURFACE WINDS OVER DEEP SOUTH TEXAS OVER THE NEXT SEVERAL DAYS. THE SOUTHEAST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY THIS AFTERNOON. THESE STRONG WINDS WILL PERSIST UNTIL AROUND SUNSET. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. $$ TXZ250-161300- /O.EXA.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/ BROOKS- INCLUDING THE CITY OF...FALFURRIAS 440 AM CDT SUN MAR 16 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS THE EASTERN PORTIONS OF DEEP SOUTH TEXAS EARLY THIS MORNING. THESE AREAS OF DENSE FOG WILL PERSIST THROUGHOUT THE EARLY MORNING HOURS REDUCING THE VISIBILITIES INTO THE ONE QUARTER TO ONE HALF OF A MILE RANGE WITHIN THE ADVISORY AREA. THESE AREAS OF DENSE FOG WILL EVENTUALLY DISSIPATE AFTER SUNRISE. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES. $$
1 follow-up statement
000 WWUS74 KBRO 161107 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 607 AM CDT SUN MAR 16 2008 ...STRONG WINDS EXPECTED ACROSS MUCH OF DEEP SOUTH TEXAS TODAY... .STRONG SOUTHEAST WINDS ARE EXPECTED ACROSS THE EASTERN PORTIONS OF DEEP SOUTH TEXAS THIS AFTERNOON. THE DENSE FOG THAT WAS AFFECTING THE REGION IS STEADILY DISSIPATING. TXZ251-253>257-161800- /O.CAN.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/ /O.CON.KBRO.WI.Y.0012.080316T1800Z-080317T0000Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 607 AM CDT SUN MAR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE DENSE FOG THAT WAS AFFECTING KENEDY...WILLACY...CAMERON AND HIDALGO COUNTIES IS SLOWLY DISSIPATING. HOWEVER...AREAS OF LIGHTER FOG WILL PERSIST ACROSS THE REGION FOR SEVERAL MORE HOURS. A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT SOUTHWEST WILL STEADILY INCREASE THE SOUTHEAST SURFACE WINDS OVER DEEP SOUTH TEXAS OVER THE NEXT SEVERAL DAYS. THE SOUTHEAST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY THIS AFTERNOON. THESE STRONG WINDS WILL PERSIST UNTIL AROUND SUNSET. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. $$ TXZ250-161215- /O.CAN.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/ BROOKS- INCLUDING THE CITY OF...FALFURRIAS 607 AM CDT SUN MAR 16 2008 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE DENSE FOG ADVISORY. THE DENSE FOG THAT WAS AFFECTING BROOKS COUNTY IS SLOWLY DISSIPATING. HOWEVER...AREAS OF LIGHTER FOG WILL PERSIST ACROSS BROOKS COUNTY FOR SEVERAL MORE HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 16, 4:15 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 16, 4:15 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 415 AM CDT SUN MAR 16 2008 .DISCUSSION...IR AND WV SATL IMAGERY INDICATES THAT THE 500 MB TROUGH DIGGING SOUTH ACROSS THE WEST COAST IS MAKING GOOD PROGRESS TOWARDS THE U.S./MEXICO BORDER REGION. THE ECMWF/GFS AND NAM ARE IN REASONABLE AGREEMENT IN THE TIMING AND STRENGTH OF THIS FEATURE AS IT PUSHES EAST TOWARDS THE TX COASTLINE BY LATE TUES/EARLY WED. BOTH THE ECMWF AND THE GFS PUSH THIS FEATURE THROUGH CENTRAL TX IN THE 00Z TO 12Z WED TIME FRAME. THIS TROUGH WILL ADVECT IN STRONG PV ON TUES ALONG AND JUST BEHIND THE SURFACE FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION ON TUES. DESPITE THE STRONG UPPER LEVEL DYNAMICS MOVING IN WITH THIS FEATURE...MEAN RH FIELDS FROM THE GFS AND ECMWF REMAIN PRETTY LIMITED OVER DEEP SOUTH TX WITH THE BETTER MOISTURE VALUES CONCENTRATED OVER MAINLY THE EASTERN HALF OF TX. SPC HAS PLACED THE SOUTHERN EDGE OF THE DAY 2 SLGT RISK TO JUST SOUTH OF LRD WITH THE DAY 3 SLGT RISK LOCATED JUST NORTHEAST OF THE BRO CWA EXTENDING NORTHEAST OVER THE LOWER MISS RIVER VALLEY AREA. AS A RESULT...WILL CONTINUE TO MENTION THE POTENTIAL FOR SVR WX FOR MONDAY NIGHT INTO TUESDAY IN THE CURRENT HWO. THE SLOW EASTWARD PROGRESSION OF THIS TROUGH AXIS WILL MAINTAIN A TIGHT PGF OVER THE BRO CWA FROM TODAY THROUGH TUES. ACCORDINGLY...EXPECT CONDITIONS NEAR OR EXCEEDING WIND ADVISORY LEVELS IN THE SHORT TERM DURING THE DAYLIGHT HOURS. MAV AND MET TEMPS ARE IN GOOD AGREEMENT FOR THE MOST PART WITH THE EXCEPTION OF TUES WHERE THE NAM PULLS THE SURFACE FRONT THROUGH A LITTLE EARLIER THAN THE GFS. AS A RESULT...THE NAM IS COOLER THAN THE MAV FOR TEMPS ON TUES. WILL STICK CLOSE TO THE MAV/MET CONSENSUS FOR THE EARLY PERIODS AND WILL LEAN TOWARDS THE WARMER MAV NUMBERS FOR TUES. THE INCREASING MOISTURE ADVECTION COMING IN OFF OF THE GULF HAS PRODUCED A GOOD SC AND FOG DECK OVER THE RERION. ASOS OBS AT THE BRO...PIL...HRL AND MFE HAVE REPORTED PERIODIC DENSE FOG OVER THE LAST SEVERAL HOURS. HAVE ISSUED A DENSE FOG ADVISORY FOR THE EASTERN THREE COUNTIES AS A RESULT. THIS SHOULD BE PRETTY SHORT LIVED AND SHOULD DISSIPATE PRETTY QUICKLY AROUND SUNRISE. AFTER THIS 500 MB TROUGH EXITS THE REGION LATE TUES/EARLY WED A WARM AND DRY PATTERN WILL PREVAIL INTO THE 3 TO 7 DAY RANGE AS WEAK TO MODERATE RIDGING WILL DOMINATE THE REGION. MEX TEMPS AND POPS LOOK OK IN THE EXTENDED RANGE PERIOD WITH ABOVE NORMAL TEMPS AND BELOW NORMAL POPS IN PLACE. RUN TO RUN CONSISENCY IN THE GFS MOS OUTPUT IS OK. && .FIRE WEATHER...HAVE UPGRADED THE FIRE WX WATCH TO A RED FLAG WARNING FOR THE ENTIRE BRO CWA DUE TO THE COMBINATION OF INCREASING SURFACE WINDS...LOW DEWPOINTS OVER THE WEST AND THE AMOUNT OF CURED FUELS. && .AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS CONTINUE TO INDICATE FOG MOVING INLAND ACROSS THE EASTERN PORTIONS OF THE CWA EARLY THIS MORNING. CEILINGS WERE NEAR 100FT AT KHRL/KMFE/KPIL TO NEAR 300FT AT KBRO. VISIBILITIES WERE NEAR 1/4SM WITH FOG AT KMFE TO NEAR 3SM WITH FOG AT KBRO. LIFR CONDITIONS TO PERSIST WITH THE FOG THROUGH 15Z SUNDAY. CEILINGS AND VISIBILITIES SHOULD IMPROVE TO VFR LEVELS AFTER 15Z AS THE FOG LIFTS WITH DIURNAL HEATING AND WINDS VEER TO THE SOUTHEAST AND INCREASE AS THE PRESSURE GRADIENT INCREASES ACROSS THE LOWER TX COAST. VFR CONDITIONS SHOULD PREVAIL UNTIL LOW CEILINGS DEVELOP LATE TONIGHT. && .MARINE...SEAS WERE NEAR 3 FEET WITH EAST WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS MORNING. LOW PRESSURE OVER NEW MEXICO AND WEST TEXAS WITH HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL INCREASE THE PRESSURE GRADIENT ACROSS THE COASTAL WATERS THIS AFTERNOON. WINDS WILL VEER TO THE SOUTHEAST AND INCREASE TO 15 TO 25 KNOTS TODAY WITH SEAS BUILDING OFFSHORE LATE. HAVE ALREADY ISSUED SCA FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS AS A RESULT. THE PRESSURE GRADIENT WILL CONTINUE TO INCREASE TONIGHT INTO MONDAY WITH A LOW LEVEL JET DEVELOPING ACROSS THE LOWER TX COAST. VERY STRONG SOUTHEAST WINDS WILL DEVELOP LATE TONIGHT INTO MONDAY WITH GUSTS TO NEAR GALE FORCE LIKELY MON AFTERNOON. HAVE ISSUED A GALE WATCH FOR THE COASTAL WATERS MONDAY AS A RESULT. SEAS WILL CONTINUE TO BUILD OFFSHORE TO 6 TO 10 FEET TONIGHT AND 9 TO 11 FEET MONDAY WITH THE INCREASE OF WINDS. THE STRONG SOUTHEAST WINDS WILL CONTINUE MON NIGHT INTO EARLY TUESDAY BEFORE A STRONG PACIFIC COLD FRONT MOVES OFFSHORE THE LOWER TX COAST TUES AFTERNOON BRINGING A LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THE COASTAL WATERS. WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE IN THE WAKE OF THE FRONT ALLOWING SEAS TO FALL RAPIDLY OFFSHORE TUES EVENING BUT WILL INCREASE LATE TUES NIGHT AS WINDS CONTINUE TO INCREASE FROM THE NORTHWEST. WINDS AND SEAS SHOULD FINALLY DIMINISH WEDNESDAY AFTERNOON AS THE PRESSURE GRADIENT BEGINS TO DECREASE WITH HIGH PRESSURE BUILDING INTO THE WESTERN GULF OF MEXICO. WINDS WILL CONTINUE TO DIMINISH AND VEER TO THE NORTHEAST AND EAST WED NIGHT INTO EARLY THURSDAY WITH THE RIDGE MOVING EASTWARD. A EAST TO SOUTHEAST FLOW SHOULD PREVAIL THURSDAY WITH HIGH PRESSURE ACROSS SOUTHEAST U.S. AND LOW PRESSURE DEVELOPING ON THE LEE SIDE OF THE ROCKIES. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 81 71 84 71 / 0 10 10 20 BROWNSVILLE 87 72 85 71 / 0 10 10 20 HARLINGEN 86 71 87 71 / 0 10 10 20 MCALLEN 89 71 89 71 / 0 10 10 20 RIO GRANDE CITY 89 71 89 70 / 0 10 10 20 SOUTH PADRE ISLAND 78 72 84 71 / 0 10 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES...DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR TXZ254>257. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ248>257. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ251-253>257. SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 AM CDT MONDAY FOR GMZ130-132-135. DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR GMZ130-132. SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 PM CDT MONDAY FOR GMZ150-155-170-175. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SYNOPTIC/GRIDS...60 MARINE/AVIATION/MESO...61
Hazardous weather outlook, Mar 15, 11:08 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1108 PM CDT SAT MAR 15 2008 GMZ130-132-135-150-155-170-175-TXZ248>257-161100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1108 PM CDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR DEEP SOUTH TEXAS SUNDAY AS THE PRESSURE GRADIENT IS EXPECTED TO INCREASE SUNDAY AFTERNOON ALLOWING WINDS TO INCREASE FROM THE SOUTHEAST AT 20 TO 30 MPH WITH GUSTS TO NEAR 35 MPH POSSIBLE. WITH LOW RELATIVE HUMIDITY LEVELS ACROSS THE WESTERN PORTIONS OF DEEP SOUTH TEXAS AND WITH CURED FUELS ACROSS THE AREA...THESE WINDS WILL RESULT IN AN ENHANCED RISK OF DANGEROUS WILDFIRES. A WIND ADVISORY AND RED FLAG WARNING MAY BE NEEDED MONDAY AND TUESDAY AS WINDS INCREASE IN ADVANCE...AND IN THE WAKE OF...A COLD FRONT THAT WILL MOVE THROUGH DEEP SOUTH TEXAS ON TUESDAY. THIS COLD FRONT MAY ALSO PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. A SMALL CRAFT ADVISORY WILL BE NEEDED ALONG THE LOWER TEXAS COAST SUNDAY NIGHT THROUGH TUESDAY NIGHT DUE TO THE STRONG WINDS AND ROUGH SEAS. A GALE WARNING MAY BE NEEDED DURING THIS PERIOD. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY ALONG THE LOCAL BEACHES THROUGH MUCH OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MARTIN/CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:19 PM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 9 hr |
| Mar 16, 1:41 AM CDT | Dense Fog Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 4 hr |
| Mar 16, 4:53 AM CDT | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.